# SDR SWIA202055532

- Difficulty date: November 15, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Chafed
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDE HOUSING IS CHAFED.  C-CHECK RO 1/16/2021.  REMOVED CHAFE DAMAGE FROM PAX DOOR OUTER SKIN AND HANDLE HOUSING ASSEMBLY, IAW CRJ-200 SRM 51-12-00 AND FOUND TO BE OUT OF LIMITS.  PERFORMED REPAIR, IAW REO 601R-52-11-2844 REV-- DATED 2020-12-11.
